# SDR RAIA970407

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Engine: Pwa PW120
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32897041
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7412 - LEFT ENGINE ONLY PRODUCED 70 PERCENT TORQUE.  MAINTENANCE REPLACED LEFT ENGINE BLEED VALVE.  (M)
